# SDR IXXA0500163S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769581501
- Condition: Cracked
- Location: Zone 400
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT WING JUST ABOVE NUMBER 2 PYLON UPPER SKIN CRACKED.  REPLACED UPPER SLOT DOOR WITH NEW, IAW DC8MM 20-12-0, AND 27-81-02.
